zbMATH — the first resource for mathematics

On differential invariants of some differential geometric structures. (English. Russian original) Zbl 0886.58012
Proc. Steklov Inst. Math. 209, 203-234 (1995); translation from Tr. Mat. Inst. Steklova 209, 234-267 (1995).
The objects of study in this paper are the moduli spaces of the spaces of germs at a point of Riemannian, Kählerian and hyper-Kählerian metrics. In each case the Poincaré series of the moduli space is explicitly identified and is a rational function. It is then shown that each of the algebras of differential invariants of these structures is finitely generated.
For the entire collection see [Zbl 0863.00018].

58D27 Moduli problems for differential geometric structures
53B20 Local Riemannian geometry
53B35 Local differential geometry of Hermitian and Kählerian structures